Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 555-561 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Integral formulas related to ovals

Witold Mozgawa

Instytut Matematyki, Uniwersytet Marii Curie-Sk\l odowskiej, pl. Marii Curie-Sk\l odowskiej 1, 20--031 Lublin, Poland, e-mail:

Abstract: Using the notion of isoptics introduced and investigated in [B] and [C], we derive some new integral Cauchy-Crofton type formulas related to ovals in the plane.

[B] Benko, K.; Cie\'slak, W.; Gó\'zd\'z, S.; Mozgawa, W.: On isoptic curves. An. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si, Ser. Nou\u a, Mat. {\bf 36}(1) (1990), 47--54.

[C] Cie\'slak, W.; Miernowski, A.; Mozgawa, W.: Isoptics of a closed strictly convex curve. Global differential geometry and global analysis, Proc. Conf., Berlin/Ger. 1990, Lect. Notes Math. {\bf 1481} (1991), 28--35.

Keywords: isoptic, oval, Cauchy-Crofton type formula

Classification (MSC2000): 53A04

Full text of the article:

Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.

© 2009 Heldermann Verlag
© 2009–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition